# SDR I5PA2020021547702

- Difficulty date: February 14, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,015 hours, 32,262 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A6
- Part serial: 930613
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG STARTER HAD ABNORMAL FINDINGS DURING ROUTINE SERVICING. PART WAS REPLACED WITHOUT FURTHER DEFECTS
